`a`
Advances in Mathematics of Communications (AMC)
 

The weight distributions of some irreducible cyclic codes of length $p^n$ and $2p^n$
Pages: 277 - 289, Issue 3, August 2015

doi:10.3934/amc.2015.9.277      Abstract        References        Full text (340.6K)           Related Articles

Pankaj Kumar - Department of Mathematics, Guru Jambheshwar University of Science and Technology, Hisar, Pin-125001, India (email)
Monika Sangwan - Department of Mathematics, Guru Jambheshwar University of Science and Technology, Hisar, Pin-125001, India (email)
Suresh Kumar Arora - Department of Mathematics, M. D. University, Rohtak, Pin-124001, India (email)

1 S. K. Arora and M. Pruthi, Minimal cyclic codes of length $2p^n$, Finite Fields Appl., 5 (1999), 177-187.       
2 L. D. Baumert and R. J. McEliece, Weights of irreducible cyclic codes, Inform. Control, 20 (1972), 158-175.       
3 C. Ding, The weight distribution of some irreducible cyclic codes, IEEE Trans. Inf. Theory, 55 (2009), 955-960.       
4 R. W. Fitzgerald and J. L. Yucas, Sums of Gauss sums and weights of irreducible codes, Finite Fields Appl., 11 (2005), 89-110.       
5 F. J. MacWilliams and J. Seery, The weight distributions of some minimal cyclic codes, IEEE Trans. Inf. Theory, 27 (1981), 796-806.       
6 F. J. MacWilliams and N. J. A. Sloane, The Theory of Error-Correcting Codes, North Holland, Amsterdam, 1977.
7 M. J. Moisio and K. O. Väänänen, Two recursive algorithms for computing the weight distribution of certain irreducible cyclic codes, IEEE Trans. Inf. Theory, 45 (1999), 1244-1249.       
8 M. Pruthi and S. K. Arora, Minimal cyclic codes of prime power length, Finite Fields Appl., 3 (1997), 99-113.       
9 A. Sharma and G. K. Bakshi, The weight distributions of some irreducible cyclic codes, Finite Fields Appl., 18 (2012), 144-159.       
10 A. Sharma, G. K. Bakshi and M. Raka, The weight distributions of irreducible cyclic codes of length $2^m$, Finite Fields Appl., 13 (2007), 1086-1095.       
11 M. van der Vlugt, Hasse-Davenport curves, Gauss sums, and weight distributions of irreducible cyclic codes, J. Number Theory, 55 (1995), 145-159.       

Go to top